Journal of Symbolic Logic

Defining Multiplication in O-Minimal Expansions of the Additive Reals

Robert J. Poston

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 3 (1995), 797-816.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744806

Mathematical Reviews number (MathSciNet)
MR1348994

Zentralblatt MATH identifier
0840.03025

JSTOR
links.jstor.org

Citation

Poston, Robert J. Defining Multiplication in O-Minimal Expansions of the Additive Reals. J. Symbolic Logic 60 (1995), no. 3, 797--816. https://projecteuclid.org/euclid.jsl/1183744806


Export citation